# SDR CA000614015

- Difficulty date: May 31, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 14,198 hours
- Engine: Lyc T5313B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Housing
- Part number: 118010502
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART WAS SUSPECTED TO BE CRACKED DURING A DAILY INSPECTION OF THE AIRCRAFT. THE PART WAS MOVED FOR INVESTIGATION AND THE CRACK FAILED. IF THE PART HAD FAILED IN FLIGHT IT WOULD HAVE CAUSED SEVERE COMPRESSOR STALLING OF THE ENGINE.
